MAUDE Adverse Event Report: ZIMMER DENTAL IMP, TSV, 3.7, 11,MTX,MC,MG,HA; DENTAL IMPLANT

ZIMMER DENTAL IMP, TSV, 3.7, 11,MTX,MC,MG,HA; DENTAL IMPLANT
Model Number TSVMH11
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Unspecified Infection (1930); Osteolysis (2377)
Date of Event 08/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the implant was removed due to becoming fractured resulting in infection and bone loss.
 
Additional Manufacturer Narrative
An impl tapered scr-v ha 4.7 mm 4.5mm 8mm (tsvmh11) was returned for investigation.Visual inspection of the as returned product identified worn marking due to usage, bone and a fracture at the collar.No pre-existing conditions were noted on the per.The reported device was location is #5 and was used for approximately 5 years.Pictures or x-ray images were not provided.Review of appropriate documentation: documents reviewed: instructions for use for screwvent implants (9665 rev 0-09/14) information identified: contraindications, warnings, precautions, breakage dhr review: dhr review was completed for the subject lot number (63275245).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (63275245) for similar event and no other complaint was identified.Sterilization record (st2940) was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Review completed utilizing keywords: fracture : implant, bone loss and infection post market trend review: june post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction did not occur with bone loss and infection however malfunction did occur for fracture and the reported event was confirmed.
 
Event or Problem Description
There is no update to the original complaint description provided.

Brand Name
IMP, TSV, 3.7, 11,MTX,MC,MG,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13861512
Report Number0002023141-2022-00692
Device Sequence Number5346410
Product Code DZE
UDI-Device Identifier00889024344105
UDI-Public(01)00889024344105(17)210131(10)63275245
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K133339
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2021
Device Model NumberTSVMH11
Device Catalogue NumberTSVMH11
Device Lot Number63275245
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2022
Supplement Date Received by Manufacturer08/30/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexMale
Patient Weight73 KG